| Catalog Number |
1608002043 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 6 device investigation types have not yet been determined.Additional information: 6 devices were labeled for single-use.6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 malfunction events in which the device or cutting accessory fractured.1 event had patient involvement; no patient impact.5 events had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 6 previously reported events are included in this follow-up record.Product return status: 2 devices were not available for evaluation.1 device was evaluated using data provided by the user or a third party.3 device investigation types have not yet been determined.
Event or Problem Description
This report summarizes 6 malfunction events in which the device or cutting accessory fractured.4 events had patient involvement; no patient impact.2 events had insufficient information received.
Event or Problem Description
This report summarizes 6 malfunction events in which the device or cutting accessory fractured.4 events had patient involvement: no patient impact.2 events had unexpected medical intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11: 6 previously reported events are included in this follow-up record.Product return status: 5 devices were not available for evaluation.1 device was evaluated using data provided by the user or a third party.